# SDR QXEA0000990

- Difficulty date: March 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO COMPARTMENT FRAME 5805 HAS CASTELLATION CRACK AT STRINGER 1.  REPAIRED IAW FOKKER SRM 53-02-13, FIGURE 2.
